Acta Mathematica Sinica, English Series
HOME| ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS| SUBSCRIPTIONS| ADVERTISEMENT| CONTACT US
 
Acta Mathematica Sinica,
Chinese Series
 
   
   
Adv Search »  
Acta Mathematica Sinica, English Series  2016, Vol. 32 Issue (9): 993-1013    DOI: 10.1007/s10114-016-5675-0
Articles Current Issue| Next Issue| Archive| Adv Search |
Discrete Weighted Hardy Inequalities with Different Kinds of Boundary Conditions
Zhong Wei LIAO
School of Mathematical Sciences, Beijing Normal University, Beijing 100875, P. R. China

  Copyright 2012 © Editorial Office of Acta Mathematica Sinica
京ICP备05002806号-7